# SDR CALA2025101710214

- Difficulty date: October 15, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N37554
- Make and model: Boeing 737-9
- Aircraft serial: 67578
- Aircraft time: 9,793 hours, 3,225 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Misinstalled
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CHECK DOOR 1L EMERGENCY SLIDE FOUND GIRT BAR IMPROPERLY INSTALLED.  INSTALLED CORRECTLY INTO GIRT BAR RETAINER CLIP AS PER TASK 25-66-01-400-801. DOOR L1 EMERGENCY SLIDE CHECKED SERVICEABLE
